Sums of two squares in short intervals. / Harman, Glyn.

In: Proceedings of the London Mathematical Society, Vol. 62, 1991, p. 225-241.

Research output: Contribution to journalArticle

Published

Standard

Sums of two squares in short intervals. / Harman, Glyn.

In: Proceedings of the London Mathematical Society, Vol. 62, 1991, p. 225-241.

Research output: Contribution to journalArticle

Harvard

Harman, G 1991, 'Sums of two squares in short intervals', Proceedings of the London Mathematical Society, vol. 62, pp. 225-241.

APA

Harman, G. (1991). Sums of two squares in short intervals. Proceedings of the London Mathematical Society, 62, 225-241.

Vancouver

Harman G. Sums of two squares in short intervals. Proceedings of the London Mathematical Society. 1991;62:225-241.

Author

Harman, Glyn. / Sums of two squares in short intervals. In: Proceedings of the London Mathematical Society. 1991 ; Vol. 62. pp. 225-241.

BibTeX

@article{15c58e5713dc4fff8316531cd1ec8e73,
title = "Sums of two squares in short intervals",
author = "Glyn Harman",
year = "1991",
language = "English",
volume = "62",
pages = "225--241",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",

}

RIS

TY - JOUR

T1 - Sums of two squares in short intervals

AU - Harman, Glyn

PY - 1991

Y1 - 1991

M3 - Article

VL - 62

SP - 225

EP - 241

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

ER -